# SDR CALA2019092301628

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 97,194 hours, 17,124 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND ON ARRIVAL, #1 ENG, IDG SERVICING DOOR WAS MISSING. PNL LOCATED AT 6''0 CLOCK POSITION BETWEEN BOTH BOTH TR SLEEVE. REF IPC 78-31-19-10A ITEM 260 REF LP 3342297 REPLACED DOOR WITH NEW UNIT.
